# SDR UIEA2022052300500

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW TE CAVITY LWR FIXED PANEL CHORD FOUND CRACKED AT WS 1470 CHORD LOCAL FABRICATED AS PER BOEING DWG : 65B08175 AND PART LIST AND CHORD INSTALLED AS PER SRM 51-40-02
